Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 24, NWS Amarillo, TX

May 4, 201120 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at May 4, 2011, 2:57 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at May 4, 2011, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2011, 2:57 AM CDT (07:57 UTC)
In effect from
May 4, 2011, 11:00 AM CDT
Expired
May 4, 2011, 10:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4098 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WWUS84 KAMA 040757
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
257 AM CDT WED MAY 4 2011

OKZ001>003-TXZ001>020-042100-
/O.UPG.KAMA.FW.A.0022.110504T1700Z-110505T0000Z/
/O.NEW.KAMA.FW.W.0024.110504T1600Z-110505T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
257 AM CDT WED MAY 4 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30
  MPH BY LATE MORNING TODAY WITH HIGHER GUSTS DURING THE AFTERNOON
  HOURS. A WIND SHIFT TO THE NORTH AND NORTHEAST CAN BE EXPECTED
  DURING THE EARLY EVENING HOURS AS A COLD FRONT PUSHES THROUGH THE
  NORTHWEST SECTION OF THE PANHANDLES.

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 5
  AND 15 PERCENT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES DURING THE
  AFTERNOON HOURS TODAY.

* TIMING: THE ONSET OF CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR
  BETWEEN 10 AM AND NOON TODAY AND CONTINUE INTO THE EARLY AND MID
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

AN EXPECTED FRONTAL PASSAGE WILL CAUSE A NORTHERLY WIND SHIFT BETWEEN
7 PM AND 10 PM THIS EVENING ACROSS THE NORTHWEST PANHANDLES. WITH
WINDS ABRUBTLY CHANGING IN BOTH DIRECTION AND SPEED...A DANGEROUS
SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES MAY RESULT. A
MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY SUDDEN
CHANGES IN WIND DIRECTION AND SPEED.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
2 follow-up statements
237 
WWUS84 KAMA 041650
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1150 AM CDT WED MAY 4 2011

OKZ001>003-TXZ001>020-050300-
/O.CON.KAMA.FW.W.0024.000000T0000Z-110505T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1150 AM CDT WED MAY 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40
  MPH WILL CONTINUE THROUGH EARLY THIS EVENING. A WIND SHIFT TO THE NORTH
  CAN BE EXPECTED DURING THE EARLY EVENING HOURS ACROSS THE NORTHWEST
  PANHANDLES AS A COLD FRONT PUSHES THROUGH. THIS FRONT WILL THEN
  CONTINUE TO PUSH SOUTHEAST THROUGH THE REMAINDER OF THE PANHANDLES
  LATE THIS EVENING AND OVERNIGHT.

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT CAN
  BE EXPECTED ACROSS ALL OF THE PANHANDLES THIS AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE MID
  EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

AN EXPECTED FRONTAL PASSAGE WILL CAUSE A NORTHERLY WIND SHIFT
BETWEEN 6 PM AND 10 PM THIS EVENING ACROSS THE NORTHWEST
PANHANDLES...WITH THIS FRONT THEN PROGRESSING STEADILY SOUTHEAST
ACROSS THE REST OF THE PANHANDLES LATE THIS EVENING AND OVERNIGHT.
WITH WINDS ABRUPTLY CHANGING IN BOTH DIRECTION AND SPEED...A
DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES MAY
RESULT. A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY
SUDDEN CHANGES IN WIND DIRECTION AND SPEED.

&&

$$

KB

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
919 
WWUS84 KAMA 042040
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT WED MAY 4 2011

OKZ001>003-TXZ001>020-050300-
/O.CON.KAMA.FW.W.0024.000000T0000Z-110505T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
340 PM CDT WED MAY 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... 
  ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40
  MPH WILL CONTINUE THROUGH EARLY THIS EVENING. A WIND SHIFT TO THE
  NORTH CAN BE EXPECTED DURING THE EARLY EVENING HOURS ACROSS THE
  NORTHWEST PANHANDLES AS A COLD FRONT PUSHES THROUGH. THIS FRONT
  WILL THEN CONTINUE TO PUSH SOUTHEAST THROUGH THE REMAINDER OF THE
  PANHANDLES LATE THIS EVENING AND OVERNIGHT. NORTH WINDS WILL BE
  GUSTY FOR A COUPLE OF HOURS FOLLOWING THE FRONTAL PASSAGE...WITH
  SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS TO AROUND 40 MPH
  EXPECTED. 

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT CAN
  BE EXPECTED ACROSS ALL OF THE PANHANDLES THROUGH EARLY THIS
  EVENING. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE
  MID EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

AN EXPECTED FRONTAL PASSAGE WILL CAUSE A NORTHERLY WIND SHIFT
BETWEEN 6 PM AND 10 PM THIS EVENING ACROSS THE NORTHWEST
PANHANDLES...WITH THIS FRONT THEN PROGRESSING STEADILY SOUTHEAST
ACROSS THE REST OF THE PANHANDLES LATE THIS EVENING AND
OVERNIGHT. WITH WINDS ABRUPTLY CHANGING IN BOTH DIRECTION AND
SPEED...A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING
WILDFIRES MAY RESULT. A MAJORITY OF FIREFIGHTING DEATHS AND
INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND
SPEED.

&&

$$

KB

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 4, 2:43 AM CDT, 14 minutes earlier.

Area forecast discussion, May 4, 2:43 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
243 AM CDT WED MAY 4 2011

.DISCUSSION...
WARM...WINDY AND DRY TODAY AS SURFACE LOW OVER SOUTHEASTERN COLORADO
AND ASSOCIATED SURFACE TROUGH ACROSS EASTERN NEW MEXICO DEEPENS. THIS
WILL RESULT IN SOUTHWESTERLY WINDS IN THE WINDY CATEGORY AND COULD BE
CLOSE TO WIND ADVISORY CRITERIA...BUT FEEL THAT IT SHOULD REMAIN
BELOW CRITERIA TODAY. COLD FRONT TO ENTER THE NORTHWEST SECTIONS OF
THE FORECAST AREA THIS EVENING AFTER 00Z THURSDAY AND THEN PUSH
SOUTHEAST ACROSS THE REMAINDER OF THE PANHANDLES OVERNIGHT TONIGHT.
WINDS WILL BECOME NORTH TO NORTHEAST BEHIND THE FRONT WITH ONLY
SLIGHTLY COOLER CONDITIONS FOR THURSDAY. A QUICK WARMUP AGAIN BY
FRIDAY AS WINDS VEER BACK AROUND TO THE SOUTHWEST AGAIN AND BECOME
BREEZY TO WINDY. WARM AND CONTINUED DRY INTO THE UPCOMING WEEKEND
WITH ABOVE NORMAL TEMPS. GFS HINTING AT POSSIBLE PRECIP TOWARD THE
MIDDLE OF NEXT WEEK...HOWEVER THE ECMWF NOT AS AGGRESSIVE WITH PRECIP
AS THE GFS. WILL KEEP POPS BELOW SLIGHT CHANCE ATTM IN THE GRIDS FOR
NEXT WEDNESDAY ATTM.

SCHNEIDER

&&

.FIRE WEATHER...
SURFACE LOW PRESSURE SYSTEM OVER SOUTHEASTERN COLORADO WILL DEEPEN
TODAY AS SURFACE TROUGH REMAINS WEST OF THE PANHANDLES ACROSS THE
EASTERN PLAINS OF NEW MEXICO. SURFACE PRESSURE GRADIENT WILL TIGHTEN
UP BY LATE MORNING TODAY ALLOWING FOR THE DOWNSLOPING SOUTHWESTERLY
WINDS TO INCREASE TO AROUND 20 TO 30 MPH WITH HIGHER GUSTS BY MIDDAY
TODAY. THE DRIER DOWNSLOPING WINDS WILL ALSO CAUSE THE RH VALUES TO
PLUMMET INTO THE 5 TO 15 PERCENT RANGE THIS AFTERNOON. CRITICAL FIRE
WEATHER CONDITIONS LIKELY TODAY ACROSS ALL OF THE FORECAST AREA AND
WILL DEFINITELY UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING
FOR ALL OF THE FORECAST AREA FROM 16Z TODAY UNTIL 03Z THURSDAY. COLD
FRONT PUSHING INTO THE NORTHWEST SECTIONS OF THE PANHANDLES WILL
CREATE WIND SHIFT PROBLEMS TO THE NORTH AND NORTHEAST 15 TO 30 MPH
WITH HIGHER GUSTS BETWEEN 00Z AND 03Z THURSDAY...AND THEN ACROSS THE
REMAINDER OF THE PANHANDLES OVERNIGHT TONIGHT. ON THURSDAY...ELEVATED
FIRE WEATHER CONDITIONS WILL BE VERY MARGINAL AS THE STRONGEST WINDS
WILL BE IN THE MORNING HOURS WHEN THE RH VALUES WILL BE THE HIGHEST.
THERE COULD POSSIBLY BE A BRIEF WINDOW DURING THE AFTERNOON THURSDAY
WHEN THE RH VALUES FALL TO AROUND 20 PERCENT AND THE 20 FOOT WIND
SPEEDS ARE AROUND 15 TO 20 MPH. WILL HOLD OFF MENTIONING ELEVATED
FIRE WEATHER CONDITIONS ATTM FOR THURSDAY AS CONFIDENCE LOW. ON
FRIDAY...CONFIDENCE HIGHER ABOUT ELEVATED FIRE WEATHER CONDITIONS
ACROSS ALL OF THE PANHANDLES AS WINDS RETURN TO DOWNSLOPING
SOUTHWESTERLY 15 TO 20 MPH WITH HIGHER GUSTS AND RH VALUES FALL TO
AROUND 10 TO 20 PERCENT. WILL MENTION ELEVATED FIRE WEATHER
CONDITIONS FOR FRIDAY ACROSS ALL OF THE PANHANDLES. FOR THE UPCOMING
WEEKEND INTO EARLY NEXT WEEK...CONFIDENCE TOO LOW TO MENTION ANY FIRE
WEATHER CONCERNS ATTM.

SCHNEIDER

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                79  42  73  45  85 /   0   0   0   0   0
BEAVER OK                  80  43  73  42  86 /   0   0   0   0   0
BOISE CITY OK              80  39  72  42  84 /   0   0   0   0   0
BORGER TX                  80  46  76  49  86 /   0   0   0   0   0
BOYS RANCH TX              81  41  73  45  87 /   0   0   0   0   0
CANYON TX                  79  41  73  44  86 /   0   0   0   0   0
CLARENDON TX               79  46  75  46  86 /   0   0   0   0   0
DALHART TX                 81  39  72  39  85 /   0   0   0   0   0
GUYMON OK                  82  41  75  44  87 /   0   0   0   0   0
HEREFORD TX                81  40  73  43  86 /   0   0   0   0   0
LIPSCOMB TX                79  43  74  41  84 /   0   0   0   0   0
PAMPA TX                   75  46  74  45  83 /   0   0   0   0   0
SHAMROCK TX                80  45  76  46  85 /   0   0   0   0   0
WELLINGTON TX              82  47  76  48  86 /   0   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...RED FLAG WARNING FROM 11 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

16/11
Hazardous weather outlook, May 3, 3:21 PM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
321 PM CDT TUE MAY 3 2011

OKZ001>003-TXZ001>020-041100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
321 PM CDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED AREAWIDE ON
WEDNESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE
WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES FROM NOON THROUGH 7 PM CDT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF THE PANHANDLES ON
WEDNESDAY.

KB

Nearby

Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.